# SDR 75408212007

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Aircraft time: 11,907 hours
- Engine: Allsn 250C28B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL ODOR NOTICEABLE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTED BELLY, SUMP DRAINS, AND DRAIN PORTS, FOUND NO EVIDENCE OF LEAKS.  ALSO, THE MECHANIC INSPECTED BOTH ENGINES FOR EVIDENCE OF FUEL LEAKS, FOUND NONE.  MAINTENANCE OPERATIONAL CHECK SHOWED NO LEAKS DURING OPERATION OR ODORS DURING FLIGHT.
